Local rigidity of complex hyperbolic lattices in semisimple Lie groups
Artikel i vetenskaplig tidskrift, 2018

We show the local rigidity of complex hyperbolic lattices in classical Hermitian semisimple Lie groups, SU(p, q), Sp(2n + 2, ), SO∗(2n + 2), SO(2n, 2). This reproves or generalises some results in [2, 9, 11, 15].

Författare

Inkang Kim

Korea Institute for Advanced Study

Genkai Zhang

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Mathematical Proceedings of the Cambridge Philosophical Society

0305-0041 (ISSN) 1469-8064 (eISSN)

Vol. 165 1 179-191

Ämneskategorier

Algebra och logik

Antikvetenskap

Matematisk analys

DOI

10.1017/S0305004117000536